# SDR EISA98202

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3967851
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

VIBRATION IN NOSHE WHEEL AFTER GEAR RETRACTION, RETURNED TO ELP.  GENERATED FROM PILOT REPORT.  FOUND RIGHT NOSE GEAR DOOR FORWARD LINK BAD.  REMOVED AND REPLACED DOOR LINK.  OPS CHECK COMPLETED.  NO FURTHER DEFECTS NOTED PER MM 32-22-1.  RETRACTION CHECKED GOOD.  (M)
